PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 60(74), pp. 45--64 (1996)
Exact asymptotic behaviour of the singular values of integral operators with the kernel having singularity on the diagonal
Milutin Dostani\'cMatemati\v cki fakultet, Beograd, Yugoslavia
Abstract: Starting with a given function $k$, as the kernel of a convolution operator, the auxiliary function $ H $ is constructed, which is the kernel of a normal operator. Establishing the connection between this operator and the previous one, the exact asymptotic of singular values is obtained. The method is used to find the exact asymptotic of the singular values of integral operators with the kernel of the form $T(x,y)k(x=y)$, where $k$ is not necessary a homogeneous function.
Classification (MSC2000): 47B10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts